# SDR SWAA2023050343380

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 57,525 hours, 36,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY/EXIT LIGHT COVER CAME OFF.<[01] RE-SECURED FWD ENTRY DOOR EMERGENCY/EXIT LIGHT COVER IAW AMM 33-51-01; OPS CHECK GOOD.
